# SDR AWXA9600760

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON BS 947 FLOORBEAM ON UPPER CHORD, LBL 13 TO RBL 53, WL 208.  REPAIRED BS 947 FLOORBEAM PER ER 2-53-16-45, TCO-PAN-96-1746RR 8110-3.
